Post finasteride syndrome after 2 years? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Mar 2019
    Posts
    2

    Default Post finasteride syndrome after 2 years?

    Hello Everyone,

    I am 29 year old who has been using Finasteride for last 2 years ( 1 mg pill) . I have retained my hair well and did not have any side effects. Recently however I have had no morning erections when I get up and I need to physically stimulate in order to get an erection. I do not know but I feel its not hard as compared to earlier. I am afraid that it is post finasteride syndrome. I did not have any sides for the last two years except some nausea initially which disappeared. A little bit of background- I am healthy,eat healthy, I work out with no other health issues and I do not take any other medications except iron and vit supplements- over the counter found at walgreens. I do not know what to do? Recently my sleep patterns have been erratic due to some stress. Nothing significant. Any suggestions guys? How long should I stay off it to see if anything changes?

    Do you guys still get a hard morning erection when you wake up? I don't

    Thanks in advance. Please help

  2. #2
    Junior Member
    Join Date
    Mar 2019
    Posts
    3

    Default

    How long have you been off the drug. I took it for two week but had to quit it due to side effects. Its been almost 2 months and still i have low sex drive. But i don't have issues getting an erection and my libido is also fine, i don't have any mental issues either. My main problem is low sex drive and i also get this strange tingling sensation on my penis and urethral pain. I am planning to hit the Gym,Hope that helps. My morning erections are improving slowly. I get them at times.

  3. #3
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    2,953

    Default

    To experience this specific "side effect" after 2 years of taking it with no issues seems very strange and in my opinion ( I'm NOT a Dr ) that something else might be causing it as if you were going to get this side effect from taking it you'd experience it much sooner, not 2 years on....
    I took Finasteride 17 years and moved to Dutasteride a couple years back and i personally have no such side effect but that's me and we are all different.

    Regards
    Spex
    https://spexhair.com
    Visit my website: SPEXHAIR Watch regular segments and interviews on The Bald Truth UK show


    You will see me featured in various newspapers and you can read my regular columns for The Telegraph and The Huffington Post, Apetogentleman and Vitabiotics. Run a search on google for Spencer Spex Stevenson and youíll find a great deal out about me and the industry! I am not a Doctor and all my posts are my own personal opinion based on 13 Hair transplants. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

    Representing and in Association with :


    Dr. Scott Alexander, IAHRS Member
    Dr. Ken Anderson, IAHRS Member
    Dr. Tejinder Bhatti, IAHRS Member
    Dr. Alan Bauman, IAHRS Member
    Dr. Albena Kovacheva, IAHRS associate Member
    Dr. Geza Sikos, IAHRS Member
    Dr. Bijan Feriduni, IAHRS Member
    Dr. Amir Yazdan, IAHRS Member
    Dr. Scott Boden, IAHRS Member
    Dr. William Lindsey, IAHRS Member

  4. #4
    Junior Member
    Join Date
    Mar 2019
    Posts
    3

    Default

    Hi Spex,
    I remember not having my morning erection just after the first pill,but then i though it might be nocebo effect so i continued to take it for 2 weeks and now its been 2 months and i still have the side effects. The one thing that proved that these side effects are due to finasteride is when i had a tingling sensation on my penis and also urethral pain. I have never had these symptoms before. I never plan on taking it again. I hope my sides would go away.

  5. #5
    Dr Representative Spex's Avatar
    Join Date
    Nov 2008
    Location
    UK
    Posts
    2,953

    Default

    I respect that. Rare but can certainly happen.

    Tell me this out of interest on a scale of 1-10 how worried pre taking the medication were you.

    1. being not at all and oblivious of potential sides
    10. Super worried and anxious

    Interested as i spoke to a guy who called me up stressing out he had major side effects and couldn't get an erection etc. I asked him how long had he been taken the treatment and he said.... I haven't yet, just touched the box.....

    Im not in anyway wanting to undermine your experience with fin as sides do happen in certain patients but where were you at on the scale out of interest pre med ?

    Regards
    Spex
    https://spexhair.com
    Visit my website: SPEXHAIR Watch regular segments and interviews on The Bald Truth UK show


    You will see me featured in various newspapers and you can read my regular columns for The Telegraph and The Huffington Post, Apetogentleman and Vitabiotics. Run a search on google for Spencer Spex Stevenson and youíll find a great deal out about me and the industry! I am not a Doctor and all my posts are my own personal opinion based on 13 Hair transplants. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.

    Representing and in Association with :


    Dr. Scott Alexander, IAHRS Member
    Dr. Ken Anderson, IAHRS Member
    Dr. Tejinder Bhatti, IAHRS Member
    Dr. Alan Bauman, IAHRS Member
    Dr. Albena Kovacheva, IAHRS associate Member
    Dr. Geza Sikos, IAHRS Member
    Dr. Bijan Feriduni, IAHRS Member
    Dr. Amir Yazdan, IAHRS Member
    Dr. Scott Boden, IAHRS Member
    Dr. William Lindsey, IAHRS Member

  6. #6
    IAHRS Recommended Hair Transplant Surgeon Amir Yazdan, MD's Avatar
    Join Date
    Jan 2019
    Location
    Newport Beach, CA
    Posts
    35

    Default

    It is unlikely that erectile disfunction can begin to occur almost two years into your prescription. Moreover, reports of erectile disfunction among men under 40 years old have been on the rise. Your experience of ED may not necessarily stem from your Finasteride usage. Heart complications, Diabetes, high cholesterol, STIs, low testosterone, and other health issues may be at the root. Make sure to rule out those other possibilities first.
    Amir Yazdan, MD
    Member, International Alliance of Hair Restoration Surgeons
    View my IAHRS Profile

Similar Threads

  1. What are your thoughts on Post-Finasteride Syndrome (PFS)?
    By woodnor in forum Hair Loss Treatments
    Replies: 1
    Last Post: 04-13-2017, 11:43 PM
  2. Harvard Results of Post Finasteride Syndrome Study
    By Jimmyjonas in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 09-29-2016, 06:14 PM
  3. Post Finasteride Syndrome (Theory)
    By ResIpsaLoquitur in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 09-28-2016, 07:48 PM
  4. Spencer Kobren Discusses Post Finasteride Syndrome 5/5/12
    By tbtadmin in forum The Bald Truth: Show Archives
    Replies: 18
    Last Post: 05-20-2012, 03:36 PM
  5. PFS... post finasteride syndrome
    By Bald Pitt in forum Hair Loss Treatments
    Replies: 19
    Last Post: 12-31-2011, 07:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Bald spot with no hair above both ears
Today 05:29 AM
by Johen27
Last Post By Johen27
Today 05:29 AM
Smp to HT
Today 02:21 AM
by Pmar08
Last Post By Pmar08
Today 02:21 AM
Looking for HT surgeon in NY
12-12-2019 06:02 PM
by Bos
Last Post By Spex
Yesterday 11:18 PM
Finateride no results after 9 months
09-22-2019 07:34 AM
by Ermac
Last Post By Betresnesia
Yesterday 10:51 PM
Cenforce 100 Mg : The ED Pill - Men's Health
Yesterday 10:46 PM
Last Post By strapcartonline
Yesterday 10:46 PM
Weird bald spot on scalp?
Yesterday 06:52 PM
Last Post By Bigchungus
Yesterday 06:52 PM